# SDR ARWA0011015

- Difficulty date: November 12, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 65,757 hours, 18,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING THE UPLATCH CHECK, LIGHT STAYED ILLUMINATED.  COMPLETED ABNORMAL PROCEDURE AND RETURNED TO RODN.  LUBRICATED LANDING GEARS AND UPLATCH MECHANISM, CLEANED AND SECURED LT MLG UPLATCH SWITCH IAW MM 32-60-0.  OPERATION CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
